Allocation problems with indivisibilities when preferences are single-peaked
We consider allocation problems with indivisible goods when agents' preferences are single-peaked. In this paper we identify the family of efficient, fair and non-manipulable solutions. We refer to such a family as M-temporary satisfaction methods. Besides, we provide arguments to defend these methods as extensions to the indivisible case of the so-called uniform rule.
|Date of creation:||Oct 2006|
|Contact details of provider:|| Postal: Carretera de Utrera km.1, 41013 Sevilla|
Phone: + 34 954 34 8913
Fax: + 34 954 34 9339
Web page: http://www.upo.es/econ/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson, William, 1997. "The Replacement Principle in Economies with Single-Peaked Preferences," Journal of Economic Theory, Elsevier, vol. 76(1), pages 145-168, September.
- Youngsub Chun, 1999. "Equivalence of Axioms for Bankruptcy Problems," Working Paper Series no1, Institute of Economic Research, Seoul National University.
- Dagan, Nir, 1996.
"A Note on Thomson's Characterizations of the Uniform Rule,"
Journal of Economic Theory,
Elsevier, vol. 69(1), pages 255-261, April.
- Nir Dagan, 1996. "A Note on Thomson's Characterizations of the Uniform Rule," Economic theory and game theory 003, Nir Dagan.
- Barbera, Salvador & Jackson, Matthew O. & Neme, Alejandro, 1997. "Strategy-Proof Allotment Rules," Games and Economic Behavior, Elsevier, vol. 18(1), pages 1-21, January.
- Salvador Barbera, 1995. "Strategy-Proof Allotment Rules," Discussion Papers 1142, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Sprumont, Yves, 1991. "The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule," Econometrica, Econometric Society, vol. 59(2), pages 509-519, March.
- Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
- Thomson, W., 1991. "Resource-Monotonic Solutions to the Problem of Fair Divosion when Preferences are Single-Peaked ," RCER Working Papers 301, University of Rochester - Center for Economic Research (RCER).
- Sonmez, Tayfun, 1994. "Consistency, monotonicity, and the uniform rule," Economics Letters, Elsevier, vol. 46(3), pages 229-235, November.
- Youngsub Chun, 1999. "Equivalence of axioms for bankruptcy problems," International Journal of Game Theory, Springer;Game Theory Society, vol. 28(4), pages 511-520.
- William Thomson, 2011. "Consistency and its converse: an introduction," Review of Economic Design, Springer;Society for Economic Design, vol. 15(4), pages 257-291, December.
- Thomson, W., 1998. "Consistency and its Converse: an Introduction," RCER Working Papers 448, University of Rochester - Center for Economic Research (RCER).
- Carmen Herrero Blanco & Ricardo Martínez, 2004. "Egalitarian Rules In Claims Problems With Indivisible Goods," Working Papers. Serie AD 2004-20, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Carmen Herrero & Ricardo Martínez, 2008. "Balanced allocation methods for claims problems with indivisibilities," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 30(4), pages 603-617, May.
- HERRERO, Carmen & MARTINEZ, Ricardo, 2006. "Balanced allocation methods for claims problems with indivisibilities," CORE Discussion Papers 2006066, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Carmen Herrero, 2002. "General allocation problems with single-peaked preferences: path-independence and related topics," Spanish Economic Review, Springer;Spanish Economic Association, vol. 4(1), pages 19-40. Full references (including those not matched with items on IDEAS)